MAUDE Adverse Event Report: GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET+HOLDER 23GX30CM; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET+HOLDER 23GX30CM; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450161
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4).No batch number was provided.Customer has multiple batches in use and cannot determine which one was involved in this incident.Unfortunately, without basic information, a thorough investigation is not possible.We have forwarded the complaint to our supplier for their information.This complaint is closed as cannot be determined due to insufficient information.
 
Event or Problem Description
Customer is reporting a needle stick.Phlebotomist thought the safety device was activated after the stick.When gathering supplies he felt the sharp.The needle slid had out of the protection sheath and stuck his hand.Customer stated they do not believe this was a user error.Customer advised they place reference items in stock bins prior to use and the bins can contain multiple lot numbers.Customer states they have several lots in use and cannot identify which lot was associated with the injury.

Brand Name
SAFETY BLOOD COLLECTION SET+HOLDER 23GX30CM
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
bad haller strasse 32
kremsmuenster, austria 4550
AU  4550
MDR Report Key9740862
Report Number8020040-2018-00007
Device Sequence Number1802197
Product Code FMI
UDI-Device Identifier39120049202417
UDI-Public39120049202417
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K011786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number450161
Device Catalogue Number450161
Device Lot NumberNO INFROMATION
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;